# SDR FDEA201703291001

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 31,420 hours, 18,666 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: BACH8A04EE0557B
- Part serial: 1740950
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON PUTTING THE GEAR DOWN, RECEIVED A GEAR DOORS MESSAGE.  PERFORMED THE QRH AND LANDED.   LEFT HYD SYSTEM LINE LEAKING.
